Items where Year is 1959

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | H
Number of items: 4.


Atiyah, Michael F. and Hirzebruch, Friedrich (1959) Quelques théorèmes de non-plongement pour les variétés différentiables. Bulletin de la Société Mathématique de France, 87. pp. 383-396.


Hirzebruch, Friedrich (1959) A Riemann-Roch theorem for differentiable manifolds. Séminaire N. Bourbaki, 1959 (177). pp. 129-149.

Hirzebruch, Friedrich and Atiyah, Michael F. (1959) Riemann-Roch theorem for differentiable manifolds. Bulletin of the American Mathematical Society, 65 (4). pp. 276-281.

Hirzebruch, Friedrich and Borel, Armand (1959) Characteristic classes and homogeneous spaces. II. American Journal of Mathematics, 81 (2). pp. 315-382.

This list was generated on Thu May 28 08:35:56 2020 CEST.